Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4

Type de document :
Article dans une revue
Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2200-2230
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00445940
Contributeur : Serena Benassù <>
Soumis le : lundi 11 janvier 2010 - 15:54:36
Dernière modification le : lundi 29 mai 2017 - 14:25:06

Identifiants

  • HAL Id : hal-00445940, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin, A. Réveillac. Asymptotic behavior of weighted quadratic variations of fractional Brownian motion: the critical case H=1/4. Annals of Probability, Institute of Mathematical Statistics, 2009, 37 (6), pp.2200-2230. <hal-00445940>

Partager

Métriques

Consultations de la notice

37